# SDR GTIA012084

- Difficulty date: December 20, 2001
- Submitted: January 15, 2002
- Operation: Air carrier
- Aircraft: DALLO
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY FLOOR PATH LIGHTING NOT ILLUMINATING SEAT ROWS 6-10.  REPAIRED WIRE AT ROWS 10 AND OPS CHECK GOOD IAW MM 33-53-00.  (M)
